# SDR P2EA00392

- Difficulty date: November 9, 2000
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND THE AFT CARGO COMPARTMENT FRAME BETWEEN STRINGER 24-25L BS 727A WITH DENT, LENGTH 2 INCH, WIDTH 1 INCH, DEPTH .125 INCH.  REPAIRED THE AFT CARGO COMPARTMENT FRAME BETWEEN STRINGER 24-25L BS 727A IAW BOEING SRM 51-40-3 FIG 1.  (M)
